Drug induced adverse drug reactions is more common in long term therapy particularly in immune compromised patients. Most of the drugs causing dermatological reactions like skin rashes, pruritus, steven johnson syndrome and exfoliative dermatitis. Nevirapine is the first line drug for human immunodeficiency virus (HIV) infection from the category of non-nucleoside reverse transcriptase enzyme inhibitor (NNRTI). In the present cases, we have reported the nevirapine induced severe exfoliative dermatitis. A patient admitted in the hospital with the symptoms of scaling on the skin and he received
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
This study was to investigate the epidermiological, etiological, clinical and prognostic aspects of patients with Generalised Exfoliative Dermatitis in Singapore. From 1981 to 1985, all patients with exfoliative dermatitis or erythroderma admitted to our dermatology wards were included into this study. A standard protocol was filled in for each patient, and they were subsequently followed up at our out-patient clinics. There were 79 male and 29 female patients (sex ratio 2.7:1). The average age was 61.5 years. Most of the patients were from low social income groups. Apart from scaling and eryt
СтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vancomycin is commonly prescribed to patients undergoing continuous ambulatory peritoneal dialysis (CAPD) for catheter-related infections and acute episodes of peritonitis. Although adverse dermatological reactions have been reported secondary to the rapid intravenous infusion of vancomycin, the intraperitoneal route of administration has been used routinely during CAPD without these effects. This case report describes a CAPD patient with systemic lupus erythematosus who developed erythema multiforme that progressed to exfoliative dermatitis during intermittent intraperitoneal vancomycin thera
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
We present a patient with psoriasis who developed exfoliative dermatitis with concomitant fever, malaise and liver enzyme elevations, two days after the introduction of the new calcium antagonist diltiazem. The symptoms rapidly resolved after discontinuation of diltiazem and treatment with prednisone. Three years previously, this patient developed a similar reaction after 12 days of treatment with chloroquine. Diltiazem and chloroquine have a structural resemblance, which suggests that cross-reactions between these drugs may occur.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A 74-year-old female patient was admitted to hospital following a road accident with pains in the chest, abdomen, waist, back, nose, left wrist and lower limbs. After 1 week, the patient presented with gastrointestinal bleeding, and thus was treated with protein pump inhibitors (PPIs), including lansoprazole, esomeprazole and omeprazole enteric-coated tablets, in order to inhibit acid secretion and attenuate bleeding. However, the patient developed skin rashes on the chest and right lower limb and foot 28 days following treatment initiation. The skin rashes spread and ulcerated after 3 days, a
СтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.